# SDR MALA080017

- Difficulty date: January 25, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 25,075 hours, 27,635 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL TYPE SMELL NOTED IN FLIGHT (ONLY NOTED IN COCKPIT), LASTED FOR A SHORT PERIOD OF TIME.  SMELLED LIKE "ENGINE ANTI-ICE DUCT" BURNING SMELL I HAD SMELLED BEFORE.  VISUALLY INSPECTED DUCTS, FOUND NO PROBLEMS AT THIS TIME.  ALL CHECKS GOOD.
